Follow
Carlo Mercuri
Title
Cited by
Cited by
Year
Groundstates and radial solutions to nonlinear Schr÷dinger–Poisson–Slater equations at the critical frequency
C Mercuri, V Moroz, J Van Schaftingen
Calculus of Variations and Partial Differential Equations 55, 1-58, 2016
812016
A global compactness result for the p-Laplacian involving critical nonlinearities
C Mercuri, M Willem
Discrete and continuous dynamical systems 28 (2), 469-493, 2010
792010
Partial differential equations.—Positive solutions of nonlinear Schr÷dinger–Poisson systems with radial potentials vanishing at infinity, by CARLO MERCURI, communicated on 12á…
RLM Appl
58*2008
Sharp Gagliardo-Nirenberg inequalities in fractional Coulomb-Sobolev spaces
J Bellazzini, M Ghimenti, C Mercuri, V Moroz, J Van Schaftingen
Transactions of the American Mathematical Society, 2018 https://arxiv.orgá…, 2016
482016
Embedding theorems and existence results for nonlinear Schr÷dinger–Poisson systems with unbounded and vanishing potentials
D Bonheure, C Mercuri
Journal of Differential Equations 251 (4-5), 1056-1085, 2011
472011
A regularity result for the p-Laplacian near uniform ellipticity
C Mercuri, G Riey, B Sciunzi
SIAM Journal on Mathematical Analysis 48 (3), 2059-2075, 2016
172016
Concentration on circles for nonlinear Schr÷dinger–Poisson systems with unbounded potentials vanishing at infinity
D Bonheure, J Di Cosmo, C Mercuri
Communications in Contemporary Mathematics 14 (02), 1250009, 2012
152012
On a class of nonlinear Schr÷dinger-Poisson systems involving a nonradial charge density
C Mercuri, TM Tyler
Revista Matemßtica Iberoamericana, 2020 arXiv preprint arXiv:1805.00964, 2018
132018
A Liouville theorem for the -Laplacian and related questions
A Farina, C Mercuri, M Willem
Calculus of Variations and Partial Differential Equations volume 58, Articleá…, 2017
122017
On Coron's problem for the p-Laplacian
C Mercuri, B Sciunzi, M Squassina
Journal of Mathematical Analysis and Applications 421 (1), 362-369, 2015
122015
Global compactness for a class of quasi-linear elliptic problems
C Mercuri, M Squassina
Manuscripta Matematica arXiv preprint arXiv:1107.4046, 2011
112011
On the pure critical exponent problem for the -Laplacian
C Mercuri, F Pacella
Calc. Var. & PDE, 2012
102012
Groundstate asymptotics for a class of singularly perturbed p-Laplacian problems in
W Albalawi, C Mercuri, V Moroz
Annali di Matematica Pura ed Applicata (1923-) 199 (1), 23-63, 2020
72020
Groundstates and infinitely many high energy solutions to a class of nonlinear Schr÷dinger-Poisson systems
T Dutko, C Mercuri, TM Tyler
Calc Var & PDE, 2021
62021
Identification of a response amplitude operator for ships
GA Bonaschi, O Filatova, C Mercuri, A Muntean, MA Peletier, ...
62013
Foliations of small tubes in Riemannian manifolds by capillary minimal discs
MM Fall, C Mercuri
Nonlinear Analysis: Theory, Methods & Applications 70 (12), 4422-4440, 2009
52009
Minimal disc-type surfaces embedded in a perturbed cylinder
MM Fall, C Mercuri
Differential Integral Equations Volume 22, Number 11/12 (2009), 1115-1124., 2009
42009
Quantitative symmetry breaking of groundstates for a class of weighted Emden-Fowler equations
C Mercuri, E Moreira dos Santos
Nonlinearity https://arxiv.org/abs/1812.09698, 2018
32018
New multiplicity results for critical p-Laplacian problems
C Mercuri, K Perera
Journal of Functional Analysis, 2022
12022
Existence and uniqueness of solutions to the time-dependent Kohn-Sham equations coupled with classical nuclear dynamics
B Baumeier, O ăaylak, C Mercuri, M Peletier, G Prokert, W Scharpach
arXiv preprint arXiv:2011.10542, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20